Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 45, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 2, 2015, 4:01 PM CDT for Waupaca County, Waushara County, Winnebago County, Wisconsin. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2015, 4:01 PM CDT (21:01 UTC)
- Expired
- Aug 2, 2015, 5:00 PM CDT
- In force
- 59 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Waupaca County, WI, Waushara County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 93 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 4:07 PM CDT | TSTM WND DMG | Wild Rose, WI | COUPLE OF MEDIUM SIZE TREES DOWN |
| Aug 2, 4:30 PM CDT | HAIL 1.5 | 3 S Poy Sippi, WI | 1 3/8 INCH HAIL MEASURED |
| Aug 2, 4:32 PM CDT | HAIL 1.75 | Auroraville, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 2:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1667 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1134 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
143
WUUS53 KGRB 022101
SVRGRB
WIC135-137-139-022200-
/O.NEW.KGRB.SV.W.0045.150802T2101Z-150802T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
401 PM CDT SUN AUG 2 2015
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
SOUTHWESTERN WAUPACA COUNTY IN NORTHEASTERN WISCONSIN...
WAUSHARA COUNTY IN CENTRAL WISCONSIN...
* UNTIL 500 PM CDT
* AT 401 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FREMONT TO 8 MILES NORTHWEST OF LAKE POYGAN TO
9 MILES SOUTHWEST OF PLAINFIELD...MOVING SOUTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WAUTOMA...BERLIN...REDGRANITE...RUSH LAKE...CHAIN O' LAKES-KING...
OMRO...SILVER LAKE...PINE RIVER...EUREKA...DAKOTA...MOUNT MORRIS...
SAXEVILLE...WILD ROSE...RICHFORD...SPRING LAKE...COLOMA...
NESHKORO...HANCOCK...LOHRVILLE AND FISK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4390 8889 4398 8889 4398 8960 4415 8960
4424 8937 4424 8923 4430 8923 4432 8918
4390 8850
TIME...MOT...LOC 2101Z 308DEG 37KT 4432 8891 4421 8903 4414 8965
HAIL...1.75IN
WIND...60MPH
$$
RDM2 follow-up statements
552
WWUS53 KGRB 022126
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
426 PM CDT SUN AUG 2 2015
WIC135-137-139-022200-
/O.CON.KGRB.SV.W.0045.000000T0000Z-150802T2200Z/
WINNEBAGO WI-WAUPACA WI-WAUSHARA WI-
426 PM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHWESTERN WINNEBAGO...SOUTHWESTERN WAUPACA AND WAUSHARA
COUNTIES...
AT 424 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHEAST OF FREMONT TO 6 MILES SOUTHEAST OF
LAKE POYGAN TO NEAR WAUTOMA...MOVING SOUTHEAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. SOME ROTATION
WAS NOTED BY THE RADAR NEAR MOUNT MORRIS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WAUTOMA...BERLIN...REDGRANITE...RUSH LAKE...CHAIN O' LAKES-KING...
OMRO...SILVER LAKE...PINE RIVER...EUREKA...DAKOTA...MOUNT MORRIS...
SAXEVILLE...WILD ROSE...RICHFORD...SPRING LAKE...COLOMA...NESHKORO...
HANCOCK...LOHRVILLE AND FISK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4390 8889 4398 8889 4398 8960 4415 8960
4424 8937 4424 8923 4430 8923 4432 8918
4390 8850
TIME...MOT...LOC 2124Z 307DEG 37KT 4419 8868 4408 8880 4404 8935
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
RDM576
WWUS53 KGRB 022158
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
458 PM CDT SUN AUG 2 2015
WIC135-137-139-022207-
/O.EXP.KGRB.SV.W.0045.000000T0000Z-150802T2200Z/
WINNEBAGO WI-WAUPACA WI-WAUSHARA WI-
458 PM CDT SUN AUG 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WINNEBAGO...
SOUTHWESTERN WAUPACA AND WAUSHARA COUNTIES WILL EXPIRE AT 500 PM
CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE. HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4390 8889 4398 8889 4398 8960 4415 8960
4424 8937 4424 8923 4430 8923 4432 8918
4390 8850
TIME...MOT...LOC 2154Z 308DEG 37KT 4419 8868 4408 8880 4404 8935
$$
RDMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:58 PM CDT, 3 minutes earlier.
Area forecast discussion, Aug 2, 3:58 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 358 PM CDT SUN AUG 2 2015 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND MONDAY ISSUED AT 358 PM CDT SUN AUG 2 2015 SEVERE THUNDERSTORM THREAT WILL END THIS EVENING AS COLD FRONT EXITS THE AREA. CLEARING EXPECTED TONIGHT THAT LASTS INTO EARLY MONDAY. CYCLONIC UPPER FLOW AND WEAK DISTURBANCE SHOULD PRODUCE SOME AFTERNOON SHOWERS IN THE NORTH MONDAY AFTERNOON. TEMPERATURES SHOULD RETURN TO NORMAL TONIGHT AND BE A FEW DEGREES COOLER THAN USUAL MONDAY. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY ISSUED AT 358 PM CDT SUN AUG 2 2015 MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT FOR MUCH OF THE WEEK BEFORE GOING THEIR OWN WAYS. CYCLONIC FLOW ALOFT WILL BRING CLOUDS TO THE AREA...ESPECIALLY NEAR THE UPPER MICHIGAN BORDER...EARLY IN THE FORECAST PERIOD THERE COULD EVEN BE A FEW SHOWERS DURING THAT TIME BUT HAVE TRIMMED POPS TO FIT ADJACENT GRIDS AND HAVE LOW OR NO POPS FOR THE EARLY PART OF THE WEEK. BLENDED MODEL SOLUTION FOR MID TO LATE IN THE WEEK WAS LEFT AS IS...RESULTING IN SOME SHOWER/THUNDER CHANCES WEDNESDAY NIGHT AND THURSDAY ACROSS CENTRAL AND EAST CENTRAL WISCONSIN. TEMPERATURES SHOULD BE BELOW NORMAL THROUGHOUT THE WORK WEEK. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1243 PM CDT SUN AUG 2 2015 SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON AND EARLY EVENING AS A COLD FRONT MOVES ACROSS WISCONSIN. THE STORMS COULD PRODUCE STRONG WIND GUSTS AND LARGE HAIL. VFR CONDITIONS EXPECTED OTHERWISE. SKIES SHOULD CLEAR OVERNIGHT AND REMAIN MOSTLY CLEAR THROUGH 15Z MONDAY. AN UPPER LEVEL DISTURBANCE WILL PRODUCE SCATTERED SHOWERS AND CLOUDS BETWEEN 3000 AND 4000 FEET MONDAY AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......MG AVIATION.......RDM
Hazardous weather outlook, Aug 2, 3:46 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 346 PM CDT SUN AUG 2 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 346 PM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT AFTERNOON THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS. SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS...AND ISOLATED TORNADOES...ARE POSSIBLE MAINLY ALONG AND SOUTH OF HIGHWAY 29. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS CENTRAL AND EAST CENTRAL WISCONSIN WEDNESDAY NIGHT AND THURSDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT HAIL AND PEAK WIND GUSTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-032100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 346 PM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A GOOD CHANCE OF THUNDERSTORMS THROUGH THIS EVENING AS A COLD FRONT SWEEPS ACROSS THE REGION. SEVERE STORMS WITH DAMAGING WINDS OF 50 TO 60 KNOTS AND LARGE HAIL OF 1 TO 2 INCHES ARE POSSIBLE...MAINLY SOUTH OF STURGEON BAY. TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. RDM/MG
In the hours before
Local storm report, Aug 2, 3:18 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
318 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM NON-TSTM WND GST 5 W STEVENS POINT 44.51N 89.66W
08/02/2015 M71 MPH PORTAGE WI AMATEUR RADIO
CORRECTION TO EARLIER LSR FOR PROPER TIME. HAM OPERATOR
MEASURED WITH HANDHELD ANEMOMETER
&&
LUCHSLocal storm report, Aug 2, 3:29 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
329 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL BIRON 44.43N 89.78W
08/02/2015 E1.50 INCH WOOD WI EMERGENCY MNGR
REPORTED BY HAM OPERATOR AND RELAYED VIA COUNTY EOC
&&
LUCHSLocal storm report, Aug 2, 3:42 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
342 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL STEVENS POINT 44.51N 89.56W
08/02/2015 M1.75 INCH PORTAGE WI PUBLIC
PHOTO SUBMITTED VIA SOCIAL MEDIA
&&
AALocal storm report, Aug 2, 3:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
354 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL BANCROFT 44.31N 89.51W
08/02/2015 M1.00 INCH PORTAGE WI TRAINED SPOTTER
ESTIMATED 40MPH WINDS
&&
AALocal storm report, Aug 2, 3:56 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
356 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL 1 E SUAMICO 44.63N 88.03W
08/02/2015 M1.75 INCH BROWN WI LAW ENFORCEMENT
BOATERS IN LONGTAIL POINT REPORTED GOLF BALL SIZE HAIL.
TIME ESTIMATED BY RADAR.
&&
AALocal storm report, Aug 2, 3:59 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
359 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL SEYMOUR 44.51N 88.33W
08/02/2015 E0.50 INCH OUTAGAMIE WI TRAINED SPOTTER
PEA TO DIME SIZE HAIL AND HEAVY RAIN.
&&
MGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 12:16 AM CDT | Special Weather Statement | GRB | Lincoln | 44 min |
| Aug 2, 12:21 AM CDT | Special Weather Statement | GRB | Lincoln | 39 min |
| Aug 2, 12:40 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 50 min |
| Aug 2, 1:28 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon | 47 min |
| Aug 2, 1:59 AM CDT | Special Weather Statement | GRB | Langlade | 46 min |
| Aug 2, 2:17 AM CDT | Special Weather Statement | GRB | Menominee, Shawano | 43 min |
| Aug 2, 3:02 AM CDT | Special Weather Statement | GRB | Menominee | 43 min |
| Aug 2, 6:22 AM CDT | Special Weather Statement | GRB | Florence | 38 min |
| Aug 2, 6:38 AM CDT | Special Weather Statement | GRB | Oneida | 52 min |
| Aug 2, 6:46 AM CDT | Severe Thunderstorm Warning | GRB | Florence | 29 min |
| Aug 2, 7:12 AM CDT | Special Weather Statement | GRB | Vilas | 48 min |
| Aug 2, 7:39 AM CDT | Special Weather Statement | GRB | Forest, Oneida | 51 min |
| Aug 2, 8:07 AM CDT | Special Weather Statement | GRB | Marinette | 38 min |
| Aug 2, 9:06 AM CDT | Special Weather Statement | GRB | Shawano | 24 min |
| Aug 2, 9:29 AM CDT | Special Weather Statement | GRB | Oneida, Vilas | 46 min |
| Aug 2, 9:35 AM CDT | Special Weather Statement | GRB | Brown, Kewaunee, Shawano | 40 min |
| Aug 2, 9:48 AM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 27 min |
| Aug 2, 10:18 AM CDT | Special Weather Statement | GRB | Oneida | 27 min |
| Aug 2, 10:27 AM CDT | Special Weather Statement | GRB | Forest | 48 min |
| Aug 2, 10:57 AM CDT | Special Weather Statement | GRB | Florence, Forest | 48 min |
| Aug 2, 11:10 AM CDT | Special Weather Statement | GRB | Oconto | 50 min |
| Aug 2, 11:23 AM CDT | Special Marine Warning | GRB | 22 min | |
| Aug 2, 11:29 AM CDT | Special Weather Statement | GRB | Door | 46 min |
| Aug 2, 11:36 AM CDT | Special Weather Statement | GRB | Langlade | 39 min |
| Aug 2, 11:43 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 47 min |
| Aug 2, 12:02 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Oneida | 28 min |
| Aug 2, 12:21 PM CDT | Special Weather Statement | GRB | Door | 39 min |
| Aug 2, 12:38 PM CDT | Special Weather Statement | GRB | Florence, Forest | 37 min |
| Aug 2, 1:05 PM CDT | Special Weather Statement | GRB | Langlade | 40 min |
| Aug 2, 1:28 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 32 min |
| Aug 2, 1:38 PM CDT | Special Marine Warning | GRB | 67 min | |
| Aug 2, 1:54 PM CDT | Severe Thunderstorm Warning | GRB | Door | 36 min |
| Aug 2, 1:58 PM CDT | Special Weather Statement | GRB | Lincoln | 47 min |
| Aug 2, 2:11 PM CDT | Special Marine Warning | GRB | 34 min | |
| Aug 2, 2:16 PM CDT | Severe Thunderstorm Warning | GRB | Door, Oconto | 44 min |
| Aug 2, 2:27 PM CDT | Special Weather Statement | GRB | Portage | 33 min |
| Aug 2, 2:32 PM CDT | Special Marine Warning | GRB | 28 min | |
| Aug 2, 2:33 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 27 min |
| Aug 2, 2:43 PM CDT | Special Marine Warning | GRB | 32 min | |
| Aug 2, 3:00 PM CDT | Special Marine Warning | GRB | 45 min | |
| Aug 2, 3:02 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Shawano | 58 min |
| Aug 2, 3:03 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca, Wood | 27 min |
| Aug 2, 3:05 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 25 min |
| Aug 2, 3:28 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie, Portage, Shawano, Waupaca, Waushara and 1 more | 62 min |
| Aug 2, 3:35 PM CDT | Special Marine Warning | GRB | 40 min | |
| Aug 2, 3:38 PM CDT | Special Marine Warning | GRB | 37 min | |
| Aug 2, 3:44 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Oconto | 46 min |
| Aug 2, 4:13 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Shawano, Waupaca | 32 min |
| Aug 2, 4:14 PM CDT | Special Marine Warning | GRB | 46 min | |
| Aug 2, 4:15 PM CDT | Special Marine Warning | GRB | 30 min | |
| Aug 2, 4:18 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 42 min |
| Aug 2, 4:39 PM CDT | Special Weather Statement | GRB | Winnebago | 51 min |
| Aug 2, 4:50 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Portage, Shawano, Waupaca | 25 min |
| Aug 2, 4:50 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 14 min |
| Aug 2, 4:52 PM CDT | Special Marine Warning | GRB | 38 min | |
| Aug 2, 5:19 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 26 min |
| Aug 2, 5:22 PM CDT | Special Marine Warning | GRB | 23 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.